Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The stability of weighted Lebesgue spaces


Author: R. E. Edwards
Journal: Trans. Amer. Math. Soc. 93 (1959), 369-394
MSC: Primary 46.00; Secondary 28.00
DOI: https://doi.org/10.1090/S0002-9947-1959-0112050-4
MathSciNet review: 0112050
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    N. Bourbaki, Eléments de mathématique, XIII, Intégration, Chapters I-IV, Paris, 1952. B’. ---, Eléments de mathématique, XXI, Intégration, Chapter V, Paris, 1956.
  • Lynn H. Loomis, An introduction to abstract harmonic analysis, D. Van Nostrand Company, Inc., Toronto-New York-London, 1953. MR 0054173
  • A. Weil, L’intégration dans les groupes topologiques et ses applications, 2d ed., Paris, 1951.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.00, 28.00

Retrieve articles in all journals with MSC: 46.00, 28.00


Additional Information

Article copyright: © Copyright 1959 American Mathematical Society